I have itching on the left side of my head and face, tingling in my hands. How can I stop this?

Answers (2)

Anonymous

24 Jan 2011

Hi,
If memory serves, tingling can be a side effect of Topamax, yet perhaps you should call your doctor about itchiness? Doc should be aware that you are having these side effects.
I took Topamax for a short time, and be forewarned, it can cause weight loss!
Best wishes to you,
sweetlemon

Votes: +1
Tonka8561 25 Jan 2011

I agree w/ Miss Sweetlemon - you should call your Doc. Til you can (if you haven't already), look it up on DDC - see what the side effects are. I was on Topomax, and I had who host of side effects, but stupidly did not connect it to the Tompamax. Some of then can be very dire.

Good Luck

coombsdonna 25 Jan 2011

Thanks alot for your comment! I have looked up the Topamax side effects and am about to contact my doctor for his advice also. My, there's always something to think about with these meds!! I'm thankful to be a productive person and able to function at full steam ahead with their use.

24 Jan 2011

when you have something like this going on you need it stopped but first of all what is the cause? maybe an anti-itch anti-inflammatory drug might help but not without talking to the doctor and allowing him toknow what is going on it could be something wrong for you to use without his surpervision

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Instead of tingling of feet and hands my face has a tingling censation?

It is almost like bugs crawling on my face. When I touch a part of my face it starts. Is this normal?

1 answer 2 Nov 2009

Has anyone experienced itching after stopping Topamax? I am a 72 year old female who has suffered?

... from migranes my entire adult life. When starting on Topamax in July, 2008, I thought the doctor had given me a miracle drug for my migraines! ...

1 answer 20 Aug 2010

My mom just started taking Topamax for seizures, but is what she feeling so far normal?

She has left temporal lobe epilepsy. Side effects are rough so far. Tons of tingling in hands and feet whenever she touches things, but gets tingling ...

3 answers 13 Aug 2011

Asacol causing tingling/itching in face, abdomen, back, hands?

I am on Asacol past 3 years. Started with 2 Asacol/3 times a day. In between it was not under control, abut year back i went to 3/3 and had more ...

0 answers 28 Oct 2011

Has anyone ever experienced itching inside their ears after taking Imitrex?

I've taken Imitrex for my migraines in the past and it isn't the most effective but is cheap, so I had to go back to it when my insurance ...

0 answers 20 Apr 2014